Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

IMPACT FACTOR 2018: 0.789

CiteScore 2018: 0.73

SCImago Journal Rank (SJR) 2018: 0.329
Source Normalized Impact per Paper (SNIP) 2018: 0.908

Mathematical Citation Quotient (MCQ) 2018: 0.53

See all formats and pricing
More options …
Ahead of print


On the order sequence of an embedding of the Ree curve

Dane C. Skabelund
Published Online: 2019-06-22 | DOI: https://doi.org/10.1515/advgeom-2019-0007


In this paper we compute the Weierstrass order-sequence associated with a certain linear series on the Deligne–Lusztig curve of Ree type. As a result, we show that the set of Weierstrass points of this linear series consists entirely of 𝔽q-rational points.

Keywords: Ree curve; Weierstrass points

MSC 2010: 11G20


  • [1]

    M. Abdón, F. Torres, On 𝔽q2-maximal curves of genus 16(q − 3)q. Beiträge Algebra Geom. 46 (2005), 241–260.MR2146454 Zbl 1073.11043Google Scholar

  • [2]

    W. Bosma, J. Cannon, C. Playoust, The Magma algebra system. I. The user language. J. Symbolic Comput. 24 (1997), 235–265. MR1484478 Zbl 0898.68039CrossrefGoogle Scholar

  • [3]

    A. Eid, I. Duursma, Smooth embeddings for the Suzuki and Ree curves. In: Algorithmic arithmetic, geometry, and coding theory, volume 637 of Contemp. Math., 251–291, Amer. Math. Soc. 2015. MR3364452 Zbl 06592385Google Scholar

  • [4]

    S. Fanali, M. Giulietti, On maximal curves with Frobenius dimension 3. Des. Codes Cryptogr. 53 (2009), 165–174. MR2545690 Zbl 1185.11042CrossrefGoogle Scholar

  • [5]

    S. Fanali, M. Giulietti, On some open problems on maximal curves. Des. Codes Cryptogr. 56 (2010), 131–139. MR2658926 Zbl 1273.11098CrossrefGoogle Scholar

  • [6]

    R. Fuhrmann, A. Garcia, F. Torres, On maximal curves. J. Number Theory 67 (1997), 29–51. MR1485426 Zbl 0914.11036Web of ScienceCrossrefGoogle Scholar

  • [7]

    R. Fuhrmann, F. Torres, On Weierstrass points and optimal curves. Rend. Circ. Mat. Palermo (2) Suppl. no. 51 (1998), 25–46. MR1631013 Zbl 1049.11062Google Scholar

  • [8]

    A. García, M. Homma, Frobenius order-sequences of curves. In: Algebra and number theory (Essen, 1992), 27–41, de Gruyter 1994. MR1285362 Zbl 0824.14019Google Scholar

  • [9]

    J. P. Hansen, J. P. Pedersen, Automorphism groups of Ree type, Deligne-Lusztig curves and function fields. J. Reine Angew. Math. 440 (1993), 99–109. MR1225959 Zbl 0769.14009Google Scholar

  • [10]

    J. W. P. Hirschfeld, G. Korchmáros, F. Torres, Algebraic curves over a finite field. Princeton Univ. Press 2008. MR2386879 Zbl 1200.11042Google Scholar

  • [11]

    D. M. Kane, Canonical projective embeddings of the Deligne-Lusztig curves associated to 2A2, 2B2, and 2G2. Int. Math. Res. Not. 2016, no. 4, 1158–1189. MR3493445 Zbl 1379.14025Google Scholar

  • [12]

    J. P. Pedersen, A function field related to the Ree group. In: Coding theory and algebraic geometry (Luminy, 1991), volume 1518 of Lecture Notes in Math., 122–131, Springer 1992. MR1186420 Zbl 0806.11055Google Scholar

  • [13]

    H.-G. Rück, H. Stichtenoth, A characterization of Hermitian function fields over finite fields. J. Reine Angew. Math. 457 (1994), 185–188. MR1305281 Zbl 0802.11053Google Scholar

  • [14]

    F. K. Schmidt, Zur arithmetischen Theorie der algebraischen Funktionen. II. Allgemeine Theorie der Weierstraß punkte. Math. Z. 45 (1939), 75–96. MR1545805 Zbl 0020.10202CrossrefGoogle Scholar

  • [15]

    D. C. Skabelund, New maximal curves as ray class fields over Deligne-Lusztig curves. Proc. Amer. Math. Soc. 146 (2018), 525–540. MR3731688 Zbl 06816403Web of ScienceGoogle Scholar

  • [16]

    K.-O. Stöhr, J. F. Voloch, Weierstrass points and curves over finite fields. Proc. London Math. Soc. (3) 52 (1986), 1–19. MR812443 Zbl 0593.14020Google Scholar

About the article

Received: 2017-10-09

Revised: 2018-02-18

Published Online: 2019-06-22

Communicated by: G. Korchmáros

Citation Information: Advances in Geometry, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2019-0007.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in